# SDR SWAA2021040560206

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 791 hours, 348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT LIGHT IS NOT TESTING. ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / R&R FLASHLIGHT ASSY IAW AMM 25-64-00 C/L 86459
